EconPapers    
Economics at your fingertips  
 

Solvable States in n-player Stochastic Games

Nicolas Vieille ()

Post-Print from HAL

Abstract: We prove that, in every stochastic game with finitely many states and actions, there exists at least one state, starting from which an equilibrium payoff exists. This is achieved by proving that there exists a solvable set. This generalizes to an arbitrary number of players a result due to Thuijsman and Vrieze in the case of two players.

Keywords: stochastic games; nonzero-sum games; equilibrium payoff (search for similar items in EconPapers)
Date: 2000
References: Add references at CitEc
Citations:

Published in SIAM Journal on Control and Optimization, 2000, Vol.38,n°6, pp.1794-1804. ⟨10.1137/S0363012998345937⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00465045

DOI: 10.1137/S0363012998345937

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-00465045